Skin Crawling feeling from Lexapro - Anxiety and Depre...

Anxiety and Depression Support

49,411 members50,415 posts

Skin Crawling feeling from Lexapro

Krluna
Krluna

I recently started taking a low dose (only 5 mg) of Lexapro, and didn't really expect to have any significant side effects. However the first few days i have had severe nausea and vomited up any food i ate. Now the nausea is subsiding, but i am developing this feeling of bugs crawling all over my arms and legs. It happens when i'm resting or up and about. I am becoming very anxious because of this feeling, and was wondering if i can expect this to go away? My doctor recommends sticking it out longer. I have only been taking for a week, and this is my first time using any SSRI.

9 Replies
oldestnewest

Hi, it can be a side effect and one that I have experienced, what helped me was anti-histamines. (hay fever tablets) HTH

Krluna
Krluna in reply to Smarticus

Hi, thank you for the advice. would this include benadryl?

I had this feeling on zoloft it drove me NUTS! But give the meds time 6-8 weeks if it’s still a problem talk to ur doctor

Krluna
Krluna in reply to StressedMess

Thanks! Sounds like I just need to stick it out. It is helpful to hear. from others who also experienced it

StressedMess
StressedMess in reply to Krluna

Yes just give it some time. Maybe take a hot shower?

SSRI side effects are pretty normal. Unfortunately they tend to make things a bit worse before they make them better. If the effects become unbearable (large amount of discomfort) then ask your doctor to try another med (there are many, usually people find one that works after some trial and error). Getting SSRIs into your system is a bit of a process so hang in there :)

Thanks! Sounds like I just need to stick it out, still experiencing the feeling today, but at least it doesn't seem to be getting worse.

Hi there, any update? I was very sick the first week but recommend taking Zofran so that you don't vomit!

Krluna
Krluna in reply to bruins17

Hi! I really only experienced the side effects for the first week and have been feeling pretty good recently. I do think it was worth starting lexapro for me!

You may also like...